RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 217, Number 1, Pages 42–43 (Mi dan38394)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

On a problem of L. A. Tumarkin

E. V. Shchepin

Lomonosov Moscow State University

Full text: PDF file (340 kB)

Bibliographic databases:
UDC: 519.556
Presented: П. С. Александров
Received: 21.11.1973

Citation: E. V. Shchepin, “On a problem of L. A. Tumarkin”, Dokl. Akad. Nauk SSSR, 217:1 (1974), 42–43

Citation in format AMSBIB
\Bibitem{Shc74}
\by E.~V.~Shchepin
\paper On a problem of L.\,A.~Tumarkin
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 217
\issue 1
\pages 42--43
\mathnet{http://mi.mathnet.ru/dan38394}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0358764}
\zmath{https://zbmath.org/?q=an:0305.55009}


Linking options:
  • http://mi.mathnet.ru/eng/dan38394
  • http://mi.mathnet.ru/eng/dan/v217/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Shchepin, “Soft maps of manifolds”, Russian Math. Surveys, 39:5 (1984), 251–270  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. A. Bogatyi, “$k$-Regular maps into Euclidean spaces and the Borsuk–Boltyanskii problem”, Sb. Math., 193:1 (2002), 73–82  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. Yu. Volovikov, “Coincidence points of functions from $\mathbb Z_p^k$-spaces to $CW$-complexes”, Russian Math. Surveys, 57:1 (2002), 170–172  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. Yu. Volovikov, “Coincidence points of maps of $\mathbb Z_p^n$-spaces”, Izv. Math., 69:5 (2005), 913–962  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. A. Yu. Volovikov, E. V. Shchepin, “Antipodes and embeddings”, Sb. Math., 196:1 (2005), 1–28  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. Proc. Steklov Inst. Math., 288 (2015), 203–208  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:24
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020